# SDR WX0A2016051973155

- Difficulty date: May 17, 2016
- Submitted: May 19, 2016
- Operation: Air carrier
- Aircraft: N417NV
- Make and model: Doug DC-9-83
- Aircraft serial: 53347
- Aircraft time: 45,486 hours, 38,428 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 991199215
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT FS 1492 CRACKED AT LBL 10.  R & R INTERCOSTAL IAW SRM 51-10-4, 51-30-2 & 51-30-5 ON WO 1012855-3100.0041.
